@article{paperid:1101665, author = {محمد ولی احمدی and Doostparast, Mahdi}, title = {Goodness-of-fit tests with spacings of adaptive progressively type-II censored samples from general proportional hazard rate models}, journal = {Journal of Statistical Modelling: Theory and Applications}, year = {2024}, volume = {5}, number = {2}, month = {July}, issn = {2676-7392}, pages = {1--23}, numpages = {22}, keywords = {Adaptive progressively type-II censoring; Goodness-of-fit test; Proportional hazard rate model; Uniformly most powerful test.}, }